# SDR CALA2015010600002

- Difficulty date: December 31, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 19,895 hours, 6,629 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION ISSUE, EMER DECLARED, AIR RETURN.  WINDOW DID NOT SEAL AFTER TAKEOFF LOUD NOISE AFTER LANDING, OBJECT WAS REMOVED FROM TRACK.  REMOVED THE CAPTAIN`S HEAD SET JACK STUCK BETWEEN THE WINDOW & THE FRAME PRESSURIZED THE ACFT TO 4 PSI.  OPERATIONS CHECKED SEAL, NO LEAK OR NOISE, ACFT OK FOR SERVICE.
